# SDR 96ZZZM189

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969Z
- Make and model: Doug DC-9-15
- Aircraft serial: 47001
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING SPECIAL CHECK, FOUND ONE AND TWO INCH CRACKS IN FUSELAGE SKIN BETWEEN RIVETS AT STATION 817, LONGERON R9, AND A 1 INCH FUSELAGE SKIN CRACK AT STATION 817, LONGERONS R7-R8.  REPAIRED PER SERVICE BULLETIN A53-147, AND DRAWING J060143.  (M)
